MathSciNet Relay Station
MathSciNet bibliographic data
MR1348465 (96d:49015) 49J40 (47H19 90C29)
Lee, Gue Myung; Kim, Do Sang; Lee, Byung Soo; Cho, Sung Jin Generalized vector variational inequality and fuzzy extension. Appl. Math. Lett. 6 (1993), no. 6, 47–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement